# SDR SWIA200718568

- Difficulty date: August 7, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 16,346 hours, 12,656 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3968, FLIGHT ATTENDANT SMELLED ELECTRICAL SMOKE NEAR AN OVERHEAD BIN.  REPLACED SIDEWALL LIGHT BALLAST IAW 33-21-10.  OPS CHECKED GOOD.
